{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,4,28]],"date-time":"2026-04-28T23:37:03Z","timestamp":1777419423089,"version":"3.51.4"},"reference-count":10,"publisher":"SAGE Publications","issue":"9","license":[{"start":{"date-parts":[[2008,7,29]],"date-time":"2008-07-29T00:00:00Z","timestamp":1217289600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/journals.sagepub.com\/page\/policies\/text-and-data-mining-license"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Ann Pharmacother"],"published-print":{"date-parts":[[2008,9]]},"abstract":"<jats:sec>\n                    <jats:title>Obective:<\/jats:title>\n                    <jats:p>To report a case of reversible left posterior fascicular block (LPFB) associated with high-dose interleukin-2 (IL-2) therapy.<\/jats:p>\n                  <\/jats:sec>\n                  <jats:sec>\n                    <jats:title>Case Summary:<\/jats:title>\n                    <jats:p>A 50-year-old white, nonsmoking male with a history of hypertension, hyperlipidemia, paroxysmal atrial fibrillation, and hypothyroidism had been recently diagnosed with metastatic clear cell-type renal cell carcinoma. He was started on high-dose IL-2 therapy (600,000 IU\/kg\/dose by 15-min intravenous infusion every B h for up to 14 consecutive doses over 5 days, as tolerated). He developed new-onset LPFB after the second dose of IL-2, which was diagnosed electrocardiographically with right axis deviation; deep S waves in lead I; and qR waves in leads II, III, and aVF. He denied chest pain, palpitations, or syncope. The LPFB resolved 18 hours after discontinuation of IL-2 without any potential complications or delay of hospital discharge. The patient completed 9 of 14 doses of IL-2 therapy. Similar electrocardiogram changes were noticed during 2 subsequent cycles of high-dose IL-2 treatment, both of which resolved spontaneously.<\/jats:p>\n                  <\/jats:sec>\n                  <jats:sec>\n                    <jats:title>Discussion:<\/jats:title>\n                    <jats:p>High-dose IL-2 is a Food and Drug Administration-approved biological agent used as monotherapy for the treatment of metastatic renal cell carcinoma and metastatic melanoma. Capillary leak syndrome has been associated with IL-2 therapy and many of its cardiac and noncardiac toxicities. In our patient, LPFB was observed as a reversible adverse reaction to high-dose IL-2 therapy. The Naranjo probability scale indicates a probable relationship between LPFB and high-dose IL-2 in this patient. LPFB has not previously been reported as an adverse reaction associated with high-dose IL-2 therapy.<\/jats:p>\n                  <\/jats:sec>\n                  <jats:sec>\n                    <jats:title>Conclusions:<\/jats:title>\n                    <jats:p>LPFB may be a reversible cardiac complication associated with high-dose IL-2 therapy. Healthcare professionals should be aware of this potential adverse effect.<\/jats:p>\n                  <\/jats:sec>","DOI":"10.1345\/aph.1k669","type":"journal-article","created":{"date-parts":[[2008,7,29]],"date-time":"2008-07-29T23:33:48Z","timestamp":1217374428000},"page":"1340-1343","source":"Crossref","is-referenced-by-count":4,"title":["Left Posterior Fascicular Block Due to High-Dose lnterleukin-2"],"prefix":"10.1177","volume":"42","author":[{"given":"Anand","family":"Singla","sequence":"first","affiliation":[{"name":"Department of Internal Medicine, Johns Hopkins University\/Sinai Hospital of Baltimore, Baltimore, MD"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Samuel R","family":"Denmeade","sequence":"additional","affiliation":[{"name":"Department of Oncology, School of Medicine, Johns Hopkins University"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"179","published-online":{"date-parts":[[2008,7,29]]},"reference":[{"key":"bibr1-aph.1K669","doi-asserted-by":"publisher","DOI":"10.1016\/0736-4679(85)90290-2"},{"key":"bibr2-aph.1K669","doi-asserted-by":"publisher","DOI":"10.1002\/clc.4960160311"},{"key":"bibr3-aph.1K669","doi-asserted-by":"publisher","DOI":"10.1016\/S0733-8651(18)30535-6"},{"key":"bibr4-aph.1K669","doi-asserted-by":"publisher","DOI":"10.1038\/clpt.1981.154"},{"key":"bibr5-aph.1K669","doi-asserted-by":"publisher","DOI":"10.1126\/science.181845"},{"key":"bibr6-aph.1K669","doi-asserted-by":"publisher","DOI":"10.1038\/302305a0"},{"key":"bibr7-aph.1K669","doi-asserted-by":"publisher","DOI":"10.1084\/jem.161.5.1169"},{"key":"bibr8-aph.1K669","first-page":"96","volume":"4","author":"Doyle MV","year":"1985","journal-title":"J Biol Response Mod"},{"key":"bibr9-aph.1K669","doi-asserted-by":"publisher","DOI":"10.1200\/JCO.2003.02.122"},{"key":"bibr10-aph.1K669","doi-asserted-by":"publisher","DOI":"10.1200\/JCO.1995.13.3.688"}],"container-title":["Annals of Pharmacotherapy"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1345\/aph.1K669","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1345\/aph.1K669","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,4,28]],"date-time":"2026-04-28T11:10:44Z","timestamp":1777374644000},"score":1,"resource":{"primary":{"URL":"https:\/\/journals.sagepub.com\/doi\/10.1345\/aph.1K669"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2008,7,29]]},"references-count":10,"journal-issue":{"issue":"9","published-print":{"date-parts":[[2008,9]]}},"alternative-id":["10.1345\/aph.1K669"],"URL":"https:\/\/doi.org\/10.1345\/aph.1k669","relation":{},"ISSN":["1060-0280","1542-6270"],"issn-type":[{"value":"1060-0280","type":"print"},{"value":"1542-6270","type":"electronic"}],"subject":[],"published":{"date-parts":[[2008,7,29]]}}}